# SDR SWAA2022022116324

- Difficulty date: July 11, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 42,330 hours, 25,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN STA. 294.5 WL 208 RBL. 51.5 ANGLE O/B OF INNER CORD IS CRACKED (MARKED) / REMOVED AND REPLACED ANGLE ON BSTA 294.5; WL 208; RBL 51.5; IAW SRM 51-40-02-0G-0; DWG. 141A8310 AND IAW SRM 51-10-02-0G-0
